# SDR ASOA2015102113966

- Difficulty date: October 21, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR SUPPORT AT SEVERAL LOCATIONS FROM FS 280 TO FS 319.  REMOVED CORROSION ON RT FLOOR SUPPORT AT SEVERAL LOCATION IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH ECTC REO 670-53-00-390 AND REO 670-53-00-390, REV.
